# SDR IPXA12572149

- Difficulty date: February 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C, MAIN CARGO COMPARTMENT STA 1680, RBL 3 TO RBL 23, FLOOR DECKING HAS CORROSION.  REMOVED CORROSION AT STA 1680, RBL 3 TO RBL 23, ORIGINAL THICKNESS IS .075, LOSS OF .003- .017 WITH .072- .058 REMAINING IS OUT OF LIMITS.  REMOVED DAMAGE AND REPAIRED IAW EA 128249 IR/EO B757-5310-46277-A.
